# SDR REXA2024102801064

- Difficulty date: February 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLOOR SILL IS CORRODED BETWEEN F.S.310-349. REMOVED CORRODED FLOOR SILL KICKPLATE ANGLE P/N SH670-31875-7 AND CAP ANGLE P/N SH670-31821-5, INSTALLED NEW SERVICABLE ANGLES IAW CRJ 900 SRM 51-42-06-001-001-A01.
